Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brealeigh

Resistant acne

Recommended Posts

Does anyone seem to feel like when they try a new skincare line it works for about 6 weeks then total quits working for you?

Kind of the story of my life.

I've literally tried everything from prescriptions to proactive and now i'm on the Acne.org regimen which worked wonderfully for about a month, but now i'm broken out worse than ever.

What do I do?

Link to comment
Share on other sites

our storys sound just alike.so now im on day 5 of taking accutane because nothing else works.

good luck & stay strong

Oh god, I don't want to take accutane. That stuff scares me. I'm beginning to think it's my only option left. Having acne is so mortifying.

Link to comment
Share on other sites

mortifying is a understatement.i've been dealing with ance a long time & like yourself i just lost hope in ever finding something that worked.

Link to comment
Share on other sites

Hey thats pretty much my life too.. I started claravis (generic accutane) about 2 weeks ago. My mom says my face is lookin better already and the redness is going down but idk if i see it..

@onelittleone:

hey does your face get red whenever you apply a sunscreen or lotion and make your acne stand out more? Idk if its just me or the medication thats doing it.

Link to comment
Share on other sites

I am the same - why don't you try alternating treatments?

Use BP for a couple weeks, switch to SA, you could also try tea tree oil.

There's also sulfur products, but they are usually only spot treatments. AHA is also a good spot treatment, but not really strong enough to use all over, in my opinion.

Link to comment
Share on other sites

Hey thats pretty much my life too.. I started claravis (generic accutane) about 2 weeks ago. My mom says my face is lookin better already and the redness is going down but idk if i see it..

@onelittleone:

hey does your face get red whenever you apply a sunscreen or lotion and make your acne stand out more? Idk if its just me or the medication thats doing it.

hey KLB93 im only on my 5th day & havent applyed sunscreen or lotion the only side affect so far is my lips our a little dry

hope all goes well

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×